Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Posted

hi, ive been on accutane for a month now, and im pretty sure it will clear the acne, but i was wondering about the redmarks..ive had plenty of redmarks before starting accutane, and im wondering if they will subside by the time my course is over. thanks...

Share this post


Link to post
Share on other sites
Posted

Unfortunately Accutane prolongs redmarks.

Share this post


Link to post
Share on other sites
Posted

Naturally, red marks can take anywhere from two months to two years to begin to fade. It depends on a lot of things such as your pigmentation, genetics, etc. AS already stated, Accutane slows down the healing process and while you are on Accutane, your options are limited. Just be patient. Focus on getting rid of the acne first then move onto the red marks and then onto the scars.

Share this post


Link to post
Share on other sites
Posted

Yes they will. It usually takes around 3 months for the red color to fade from acne scars or inactive, inflammatory acne lesions. Some people longer. Accutane does interfere with wound healing so might be a little longer.

Hope this information helps. Practicing dermatologist.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×